# SDR GTIA021153A

- Difficulty date: September 19, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CABIN STATION 1309 CORROSION ON BEAM ATTACH FITTING RBL 60.  REMOVED ATTACH FITTING.  UPON REMOVAL OF ATTACH FITTING FOUND CORROSION ON WEB.  REMOVED CORRODED WEB.  LOCATED, DRILLED AND DEBURRED REPAIR WEB.  INSTALLED REPAIR WEB.  LOCATED, DRILLED AND DEBURRED ATTACH FITTING.  INSTALLED ATTACH FITTING.
